MathSciNet Relay Station
MathSciNet bibliographic data
MR1844998 (2002c:46013) 46B03 (03E10 03E15)
Argyros, Spiros A. A universal property of reflexive hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3231–3239 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement